# SDR 2000ZZZM84

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2720 · Rudder Control System
- Part: Coupler
- Part number: 4030952901
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

MIA - ON CLIMB-OUT, WITH AUTO PILOT ENGAGED AT 10000 PLUS 250-260 KTS RUDDER SPLIT AND AUTO PILOT COULD NOT CONTROL AIRCRAFT.  DISCONNECTED AUTO PILOT AND FOUND IT TOOK 4 DEGREES RIGHT TRIM TO KEEP AIRCRAFT FROM YAWING.  RETURNED TO MIA.  TROUBLE SHOT SYSTEM, FOUND UPPER YAW DAMPER COUPLER AT FAULT.  REMOVED AND REPLACED UPPER YAW DAMPER COUPLER.  OPS CHECKED OK IAW 22-11-131.  ADJUSTED LOWER RUDDER POSITION SENSOR.  OPS CHECKED OK IAW 22-11-51.  (M)
